Mathematische Zeitschrift

, Volume 210, Issue 1, pp 137–166

An ODE approach to the equation\(\Delta u + Ku^{\frac{{n + 2}}{{n - 2}}} = 0\), inRn, inRn

  • Gabriele Bianchi
  • Henrik Egnell
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AP] Atkinson, F.V., Peletier, L.A.: Emden-Fowler equations involving critical exponents. Nonlinear Anal., Theory Methods Appl.10, 755–776 (1986)MATHCrossRefMathSciNetGoogle Scholar
  2. [BC] Bahri, A., Coron, J.-M.: The Scalar-curvature problem on the standard three-dimensional sphere. J. Funct. Anal.95, 106–172 (1991)MATHCrossRefMathSciNetGoogle Scholar
  3. [BE1] Bianchi, G., Egnell, H.: Local existence and uniqueness of positive solutions of the equation Δu+(1+ɛφ)u (n+2)/(n−2)=0, inR n and a related equation. In: Peletier, B. (ed.) Reaction diffusion equations and their equilibrium states. Proceedings, Gregynog 1989 (to appear)Google Scholar
  4. [BE2] Bianchi, G., Egnell, H.: Work in progressGoogle Scholar
  5. [BN] Brezis, H., Nirenberg, L.: Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Commun. Pure Appl. Math.36, 437–477 (1983)MATHMathSciNetGoogle Scholar
  6. [BP] Brezis, H., Peletier, L.A.: Asymptotics for elliptic equations involving critical growth. In: Colombini, F., Marino, A., Modica, L., Spagnolo, S. (eds) Partial Differential Equations and the Calculus of Variations, pp. 149–192. Boston Basel Stuttgart: Birkhäuser 1989Google Scholar
  7. [CS] Cheng, K.S., Smoller, J.: Conformal metrics with prescribed Gaussian curvature onS 2. Trans. Am. Math. Soc.Google Scholar
  8. [CY] Chang, A., Yang, P.: Work in progressGoogle Scholar
  9. [DN] Ding, W.-Y., Ni, W.-M.: On the elliptic equation Δu+Ku (n+2)/(n−2)=0 and related topics. Duke Math. J.52, 485–506 (1985)MATHCrossRefMathSciNetGoogle Scholar
  10. [EG] Egnell, H.: Semilinear elliptic equations involving critical Sobolev exponents. Arch. Ration. Mech. Anal.104, 27–56 (1988)MATHCrossRefMathSciNetGoogle Scholar
  11. [ES] Escobar, J., Schoen, R.: Conformal metrics with prescribed scalar curvature. Invent. Math.86, 243–254 (1986)MATHCrossRefMathSciNetGoogle Scholar
  12. [KW] Kazdan, J., Warner, F.: Existence and conformal deformations of metrics with prescribed gaussian and scalar curvature. Ann. Math.101, 317–331 (1975)CrossRefMathSciNetGoogle Scholar
  13. [LI] Lions, P.L.: The Concentration-compactness principle in the calculus of variation. The limit case. Rev. Mat. Iberoam.1(1), 145–201 (1985);1(2), 45–121 (1985)MATHGoogle Scholar
  14. [LN] Li, Y., Ni, W.-M.: On the conformal scalar curvature equation inR n. Duke Math. J.57, 895–924 (1988)MATHCrossRefMathSciNetGoogle Scholar
  15. [NI1] Ni, W.-M.: On the elliptic equation Δu+K(x)u (n+2)/(n−2)=0, its generalizations, and applications in geometry. Indiana Univ. Math. J.31, 493–529 (1982)MATHCrossRefMathSciNetGoogle Scholar
  16. [NI2] Ni, W.-M.: Some aspects of semilinear elliptic equations onR n In: Ni, W.-M. (ed.) Nonlinear diffusion equations and their equilibrium states, II, pp. 171–205. Berlin Heidelberg New York: Springer 1988Google Scholar
  17. [PS] Pucci, P., Serrin, J.: A general variational identity. Indiana Univ. Math. J.35, 681–703 (1986)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Gabriele Bianchi
    • 1
  • Henrik Egnell
    • 2
  1. 1.IAGA-CNRFirenzeItaly
  2. 2.School of MathematicsUniversity of MinnesotaMinneapolisUSA
  3. 3.Department of MathematicsUppsala UniversityUppsalaSweden

Personalised recommendations